Exacerbation of psoriatic skin lesions in patients with psoriatic arthritis receiving anti-tumour necrosis factor-alpha therapy: description of 3 cases and review of the literature.

@article{Mouro2010ExacerbationOP,
  title={Exacerbation of psoriatic skin lesions in patients with psoriatic arthritis receiving anti-tumour necrosis factor-alpha therapy: description of 3 cases and review of the literature.},
  author={Ana Filipa Mour{\~a}o and Malcolm H. A. Rustin and David Isenberg David Isenberg},
  journal={Clinical and experimental rheumatology},
  year={2010},
  volume={28 3},
  pages={408-10}
}
The use of tumour necrosis factor alpha (TNF-alpha) blockade to treat patients with both psoriasis and psoriatic arthritis (PsA) is now well established. However, paradoxical case reports of new-onset or exacerbation of psoriasis during all TNF-alpha blockers therapy have been published. We now review the literature and add a description of three PsA patients whose arthritis had responded well to TNF blockade but in whom major exacerbation of their psoriatic skin lesions occurred. 

From This Paper

Figures, tables, and topics from this paper.

Explore Further: Topics Discussed in This Paper

Citations

Publications citing this paper.

References

Publications referenced by this paper.
Showing 1-10 of 18 references

Anti-tumor necrosis factor-alpha-induced psoriasis.

The Journal of rheumatology • 2006
View 3 Excerpts

Similar Papers

Loading similar papers…